# SDR DXTA2011091204723

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Gulstm 200
- Aircraft serial: 052
- Aircraft time: 6,750 hours, 4,067 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000005
- Part serial: IL179
- Condition: Leaking
- Location: Rt Mlg
- Part time: 43 hours, 30 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN PUTTING GEAR DOWN, NOSE & LT MAIN LOCKED DOWN NORMALLY.  RT MAIN DIDN'T GIVE A INDICATION FOR ABOUT 5 SECONDS THEN TURNED YELLOW FOR ABOUT ANOTHER 5 SECONDS & THEN RED ANOTHER 5 SECONDS BEFORE FINALLY TURNING GREEN.  GEAR DEPLOYED BETWEEN 190 & 180.  AFTER LANDING,  INSPECTED THE RT MAIN GEAR AND SAW HYD FLUID LEAKING FROM THE RT ACTUATOR.  R & R RT MLG ACTUATOR IAW CMP 321003 WITH MODIFIED UNIT.
